# SDR CA031203002

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,793 hours
- Engine: Lyc O360C2E
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 4149641497
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL TANK SUPPORT BRACKETS CRACKED AT ENDS DIRECTLY OFF OF WELDS.  5 OUT OF 6 BRACKETS CRACKED IN LT WING AND ONLY 1 FOUND CRACKED IN RT WING.
